# SDR HALA201510290023

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 9,007 hours, 1,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Dirty
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR PACK 2 REGULATOR FAULT.  PACK 2 TEMP CONTROL VALVE, PACK 2 TEMP SENSOR.   CLEANED UP NR 2 TEMP CONTROL VALVE IN NR 2 PACK SYS.  OPS CHECKED AND BITE ECS PACK 2 SYS OK IAW AMM21-63-00.
